# SDR ASAA0010152

- Difficulty date: October 23, 2000
- Submitted: December 7, 2000
- Operation: Air carrier
- Aircraft: N746AS
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23123
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 8821004
- Condition: Discharged
- Location: Seat
- Component: Receiver
- Component part number: 883200312
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA-DURING MAINTENANCE CHECK FOUND EMERGENCY EXIT LIGHTS ON SEAT PALLET INOPERATIVE. REPLACED EMERGENCY EXIT LIGHTS BATTERY PACK AND RECEIVER AND LIGHTS OPERATED NORMALLY.
